Hi everybody! I just feel I owe it to you to be open and honest with what is happening to me, because it’s effecting my website.
I used to keep this site updated daily for about 14 years. I may have dropped out for a day or two but that was it, Now, you see I go missing sporadically for different lengths of time.
I’ve never been one to think about my health that much. Mostly I just had bad allergies and migraines. But starting last year, things just abruptly changed. I just always felt unwell, but I couldn’t figure out why.
Some things I found out: my body stopped producing testosterone and no, I didn’t turn into a woman. LOL I have to give myself injections twice a week, but I will never be back or close to regular.
I was ill a long time, It turned out I had a diseased gall bladder.
For the longest time, I had vertigo, couldn’t walk straight, was dizzy and nauseous. Because of this, I fell out of the shower backwards and busted my head open. Doctors couldn’t figure out what was going on, but I did. They had increased the dosage of one of migraine meds. The lower dosage I guess I could tolerate, but when they increased it, I had all the side effects. I had to wean off. Then I was okay.
I begged and begged for the new injectable migraine preventatives cause they were made specifically for migraines. I was averaging 15 a month. so I started taking those about 4 months ago, All you did was inject yourself one time a month, and let me tell you my migraines went from 15 a month to 3. I was in heaven,
But I started getting a cough and a wheeze. It started about 3 weeks into taking the new med, so I thought nothing of it. I thought, wow, I must be getting a virus like normal people do. After 4 weeks it was time for my next migraine injection, so I did it. A few weeks in and my cough was getting worse, the wheeze was about the same. OK.
Next injection: a couple weeks in my chest tightened, I broke out in hives on my forehead and on my chest. It was awful. I had been getting weaker from being sick so much. I looked for remedies to get rid of hives. Used Apple Cider Vinegar and some Hydrocortisone 10.
I would have gone to the doctor but I always felt
The doctor’s visit was just useless. I couldn’t remember the site where I found it. I saw the NP who looked like she was in her mid-20’s. She said there’s nothing in the literature about what you’re talking about. She thought it was something I ingested, but just, believe me, it’s not, I left with nothing, and was told to take the next injection and see what happened. I gave myself the injection but started taking Benedryl.
Nothing got worse. I did have a little break out on my forehead. I’m still wheezing, coughing, tight chest, I keep getting weaker. My brother is taking me to my allergist tomorrow. Not sure what to do about the doctor.
But I’m real concerned about my site. It’s ancient, and there have been alot of updates on the platform I use, WordPress. I have got to change the template soon which means a new look. And a lot of corrections to formats. It almost feels like I’m just over my head. I looked at some of my pages like Songs and Lyrics and others and the formatting has just been lost, So I have even more work that I thought.
I feel after I see my allergist, things will start to look up. Ive decided not to close the page while I’m working on it. Just know that what you see will not be what the final product may look like. I just ask that you give me a chance to get better and know that I’m doing the best I can, I think in the end it will be a better page. I should have kept up better. But I didn’t. And that’s my fault.
Thank you for listening.
Don, aka, Mister D
PS: I promise with all that has happended last year like the loss of my dad, the end of my 30 year relationship, and the death of my favorite little cat, my outlook is very positive and my mind is as sharp as a tack. Thank you for listening